# SDR MALA020432

- Difficulty date: July 24, 2002
- Submitted: July 25, 2002
- Operation: Air carrier
- Aircraft: N48XJ
- Make and model: Saab SF340A
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 2920, AVIONICS SMOKE LIGHT ILLUMINATED.  NO SMOKE VIEWED BY CREW.  CREW DECIDED TO RETURN TO MSP.  MAINTENANCE DEFERRED SMOKE DETECTION SYSTEM.
